# SDR C2XA08CL001

- Difficulty date: December 29, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 12,907 hours, 10,048 cycles
- Engine: Allsn AE3007A
- Engine time: 15,145 hours, 12,399 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tube
- Part number: 23054148
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 4931 THE CREW REPORTED ON CLIMBOUT THE NR 1 ENGINE FUEL BURN WAS APPROX 300 LBS MORE THAN THE NR 2 ENGINE.  THE NR 1 ITT INDICATION WAS ALSO 100 DEGREES HIGHER.  THE ITT WAS CONTINUING TO CLIMB WITH ALTITUDE UNTIL THE CREW ASKED ATC TO DESCEND.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE RIGHT COMPRESSOR DISCHARGE AIR TUBE.  OPERATIONAL CHECKS GOOD.
